# SDR RAIA50919

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7502 - CARGO DOOR LIGHT CAME ON.  MAINTENANCE DEFERRED CARGO DOOR INDICATION PER MEL 52-3 CAT 3.  (X)
